Advertisement

Reactions Weekly

, Volume 1738, Issue 1, pp 122–122 | Cite as

Everolimus

Various toxicities: case report
Case report
  • 16 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 40-year-old man developed oral mucositis, stomatitis and ulcerations in the terminal ileum during treatment with everolimus for cardiac allograft vasculopathy prevention. Additionally, he developed arterial bleeding from ulcers in the terminal ileum, haematochezia and anaemia secondary to ileal ulcers.

The man, who had undergone a heart transplantation 3 years ago, presented with a fever, abdominal pain and diarrhoea. Post-transplantation, he was initially treated with unspecified steroid, tacrolimus and mycophenolate mofetil. Steroid was gradually weaned off and mycophenolate mofetil was switched to everolimus for cardiac allograft vasculopathy prevention, one year later. The everolimus dosage was regularly adjusted to achieve the target blood concentrations at the trough...

Reference

  1. Iwasaki K, et al. Terminal Ileac Ulcers Mimicked Post-transplantation Lymphoproliferative Disorder in a Heart Recipient Treated With Everolimus: A Case Report. Transplantation Proceedings 50: 4053-4056, No. 10, Dec 2018. Available from: URL: http://doi.org/10.1016/j.transproceed.2018.08.025 - Japan

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations